# SDR DALA2019082875016

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 82,522 hours, 22,087 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Location: Cabin Air
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S AND PASSENGERS REPORT AN ACRID/DEAD ANIMAL SMELL FROM 2-3 ROWS FWD OF AFT LAC TO 2-3 ROWS AFTE OF AFT LAV. SMELL STARTED JUST AFTER TAKEOFF. INTIALLY THE SMELL WAS VERY STRONG. IT SUBSIDED TO MANAGEABLE FOR THE REMAINDER OF FLIGHT. REPLACED WATER SEPARATOR AND SECURED FILL LINE CLAMP. SERVICED LAV. CKS OK.
